# SDR SWIA201128487

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 25,793 hours, 20,327 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Condition: Loose
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AIR CONDITIONING PACK OVER PRESSURIZED WITH LEFT PACK DEFERRED.  CREW DECLARED EMERGENCY.  (FLT 4498)  TIGHTENED THE LEFT AIR CONDITIONING PRSOV SENSE LINE AND RE-SECURED THE LEFT HEAT EXCHANGER DUCT.  BOTH A/C PACKS OPS CHECK GOOD.
